# SDR 95ZZZX5468

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2756A
- Make and model: Bell 206L-1
- Aircraft serial: 45256
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Boot
- Part number: 206040272101
- Condition: Torn
- Location: Input Driveshaft
- Part time: 1,136 hours
- Component: 206040015015
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DAILY INSPECTION FOUND BOOT TORN DUE TO DETERIORATION CAUSED BY CHEMICAL CONTAMINATION.
